# SDR FDEA201201150179

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5397425920600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT PROFILE BETWEEN FRAMES 65 AND FR 66 HAS 6 EA NUTPLATES CORRODED AND CORROSION AROUND THE HOLES ON NR 1 PROFILE LT SIDE.  REMOVED LEVEL 1 CORROSION IN BULK PIT ON NR 1 PROFILE BETWEEN FR 65 AND FR 66 IAW SRM 51-74-10.  FOUND PROFILE TO HAVE EXFOLIATION CORROSION AND OUT OF LIMITS IAW SRM 53-10-15, FIG 104.  R & R PROFILE IAW SRM 51-72-10, PG 1-3.
